# SDR DHL2005740503

- Difficulty date: April 15, 2005
- Submitted: May 7, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 46,106 hours, 37,206 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT AFT BULKHEAD BS 1183 RBL 18 TO 38 WL167 STIFFENER AND CLIP CORRODED.  REMOVED STIFFENER AT AFT CARGO BLKHD BS 1183 RBL 18 TO 38 IAW B727 SRM 51-30-2.  FABRICATED STIFFENER FROM BAC 1518-356 7075T6 PO NR 5080179 SIZE 20 INCH AND 2 EA FILLER FROM 2024T3 .090 PO NR 9002149 DIM 19" BY 2" IAW B727 SRM 53-10-2 FIG 5.  ALODINED AND PRIMED IAW B727 SRM 51-10-2.  INSTALLED STIFFENER UIAW B727 SRM 53-10-2 FIG 5 AND 51-30-2
